Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Stomach heaviness, nausea, loss of appetite. Prescribed Gamazon and Parit. Want better treatment

My wife is feeling very heavy from the stomach , not feeling hungry at all,feels like vomiting although the stool and urine is normal.She does not feel like doing any work,and does not feel like eating anything.On 25/6/12 we consulted a doctor in Mussoorie for the same and he prescribed the following : 1.Gamazon (50mg) 2. Parit D 3. Famocid (40 mg) and 4. Spasril We continued the course for a week but no effect please suggest a better treatment which can relieve her
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
All the symptoms mention above looks like dyspepsia, it is better she gets an upper GI Endoscopy done to rule out gastritis (because of any bacterial infection), so that treatment can be given for the same. Hope I could help you.
Thank you.
Answered: Wed, 10 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor